Depression and Weight Issues - Just switched from Paraguard to yaz




Thedollylala
05-21-2013, 02:03 PM
So I went to my new OB which I really like and I talked about my husband and myselfs desire to ttc in and around October November, and said I'd like to be off the iud, my periods were so so heavy and my pms symptoms were awful, he suggested I try yaz instead of a steady dose of anxiety medication since I want to ttc soon. I use to have the mirena and it worked fine actually my anxiety wasn't like this at all, I think it has to do with the hormones I was given in the mirena. So I'm on yaz he sai it would take a month to really kick in, he also gave me a prescription of 10 colanzepan to take when needed for anxiety attacks, I really hope this helps, I also hope I don't gain on this medication. I wanna be happy and carefree again :)


FiftyFive
05-21-2013, 02:29 PM
I just went off yaz cause it made me gain 10 lbs!
I tried everything to get rid of them but it was impossible so I finally went off and the lbs melted and with no effort, I lost those same 10 lbs in a month!
Ive read wonderful things about Yaz so I really hope it helps you and you keep losing (and not gaining like me)!

ChickieBoom
05-21-2013, 02:35 PM
Yeah Yaz was not the pill for me. I was like a crazy person on that pill. I was having bizarre mood swings and barking at everyone around me. Also, I had zero desire for adult time. My new GYN just put me on Lo-estren so we'll see how that works. I'm seriously thinking about the progesterone IUD but I'm on the fence about it for now.


elvislover324
05-21-2013, 02:38 PM
I'm so happy you got to see another doctor and have a good experience after your last MD visit post.

Good luck with the new med!

Thedollylala
05-21-2013, 03:43 PM
Well tbh I've been busting hump working out and watchingy food intake and I haven't lost, and I know it's not from a plateau because I was maintaining for 5 months. So I think my hormones are off so I just hope for a loss of some type ad I think with the anxiety under control I will be consistent with my workouts, I know after the awful doctor experience it really depressed me and made me not want to work out at all. Here's hopin for a better time

PUPMOM5
05-21-2013, 04:18 PM
I did great on Yaz and I have PCOS. But I had a doctor (who I hated, hmm) get anxious about the law suits and switch me. Then I went back and forth on things. Got a new OBGYN (who I LOVE LOVE LOVE) and have been on some form of Prevafem or something ever since.